- 04-26-2009, 10:16 AM
- 6'4" 205 lbs.
- Join Date
- Feb 2008
- Rep Power
- Lv. Percent
I have a form of mild chronic gastritis as well as oesophagitis. Now when i did an endoscopy and colonoscopy the doc told me to start using a proton pump inhibitor called somac. Well i used it for 2 days and second day my blood pressure became very low and my stomach felt like their was no acid their like it was all dry and i couldn't eat anything.
How am i supppose to know the exact cause of my gastritis if it's high or low stomach acid? or if its autoimmune gastritis... what tests can be done?
I don't know why he told me to use a proton pump inhibitor i never, ever have heartburn.
Similar Forum Threads
- By ecosocialist in forum SupplementsReplies: 22Last Post: 12-27-2009, 08:53 PM
- By David Dunn in forum SupplementsReplies: 0Last Post: 01-14-2009, 09:41 AM
- By WILL DA BEAST in forum General ChatReplies: 0Last Post: 11-01-2008, 01:15 PM
- By toast in forum Male Anti-Aging MedicineReplies: 17Last Post: 04-08-2007, 02:20 PM
- By Megazoid in forum Male Anti-Aging MedicineReplies: 36Last Post: 04-06-2007, 11:16 AM